# SDR DLM88991398

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Rt Hyd Sys
- Component: AD7031H12
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB-RT HYD SYS LOW IN FLT.  REPLACED RT HYD SYS ENGINE PRESSURE FILTER ASSY.
